# SDR SWIA201125996

- Difficulty date: April 7, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 19,877 hours, 16,913 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER READS 20,000 FT HIGH.  (FLT 5820)  REPLACED STANDBY ALTIMETER. P/N ON WL102AMS5 S/N OFF AJ269.
